# SDR CALA2022111703156

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, R-2 DOOR ENTRYWAY SILL PLATE CORRODED. GEN BY V913126 ON HAECO LCQ NR 9298338/32338 REMOVED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11-911-001 AND A320 SRM 51-42-11-001. ACMP BY MECH V077956 INSP BY N078570
